# SDR AALA201607219004

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 5,434 hours, 2,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 4L DISARMED WITH MESSAGE "CHECK PSI" ON STATUS PANEL .(IN FLIGHT) COCKPIT DOOR PAGE REFLECTS THAT THE DOOR IS ARMED. MAINTENANCE SERVICED THE L4 DOOR ASSIST BOTTLE PER AMM 52-10-00 AND THE MESSAGE CLEARED.
